# SDR ASAA2023081744652

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 61,357 hours, 18,140 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 332048
- Condition: Failed
- Location: E/E Bay, E3
- Part time: 56,693 hours, 16,996 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT PACK LIGHTS AND ZONE TEMP LIGHTS CAME ON DURING CRUISE AT 38000 FEET . MASTER CAUTION PUSH TO RESET EXTINGUISHED LIGHTS , NO OTHER INDICATION. GROUNDED - YES. PERFORMED B737-800 FIM 21-53 TASK 820 AND FIM TASK 21-62 TASK 801, FOUND ZONE TEMP CONT 2 FAILED TO PERFORM BITE, CLOSER INSPECTION FOUND SIGNS OF FLUID NEAR THE ZONE TEMP CONT, C/W CONDITIONAL INSPECTION PER B737-800 AMM 05-51-13-211-801 THEN REPLACED THE ZONE TEMP CONT 2 REF AMM 21-61-20/401, BITE CLEARED ALL FAULTS AT THIS TIME, NO FURTHER DEFECTS NOTED IN THE E/E BAY OR FWD GALLEY, OPS CK NORMAL A/C IS OK FOR SERVICE.
